Alert archive / Minnesota / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 100, NWS Twin Cities, MN

August 31, 20144 counties in Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 31, 2014, 7:08 PM CDT for 4 counties in Minnesota. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 31, 2014, 7:08 PM CDT (00:08 UTC)
Expired
Aug 31, 2014, 8:00 PM CDT
In force
52 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties McLeod County, MN, Meeker County, MN, Renville County, MN, Sibley County, MN

The radar

The Minneapolis radar (KMPX), 74 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 31, 7:30 PM CDTTSTM WND DMGHutchinson, MNLATE REPORT OF TREES DOWN IN HUTCHINSON. ONE WAS 2.5 FEET IN DIAMETER, REPORTEDLY ON MAIN STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 31, 6:56 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 0.1 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2014-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1552 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2014-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1552 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1054 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

178 
WUUS53 KMPX 010008
SVRMPX
MNC085-093-129-143-010100-
/O.NEW.KMPX.SV.W.0100.140901T0008Z-140901T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
708 PM CDT SUN AUG 31 2014

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN MCLEOD COUNTY IN CENTRAL MINNESOTA...
  SOUTHERN MEEKER COUNTY IN CENTRAL MINNESOTA...
  NORTHEASTERN RENVILLE COUNTY IN CENTRAL MINNESOTA...
  NORTHWESTERN SIBLEY COUNTY IN CENTRAL MINNESOTA...

* UNTIL 800 PM CDT

* AT 706 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES WEST OF
  LAKE MARION REGIONAL PARK...AND MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  HUTCHINSON...LAKE MARION REGIONAL PARK...STEWART...LAKESIDE...
  CORVUSO...BROWNTON...CEDAR MILLS...HUTCHINSON AIRPORT AND BISCAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4507 9427 4464 9427 4462 9487 4487 9483
TIME...MOT...LOC 0008Z 236DEG 27KT 4483 9463

HAIL...1.00IN
WIND...60MPH

$$
1 follow-up statement
283 
WWUS53 KMPX 010048
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
748 PM CDT SUN AUG 31 2014

MNC085-093-129-143-010100-
/O.CON.KMPX.SV.W.0100.000000T0000Z-140901T0100Z/
MCLEOD MN-MEEKER MN-RENVILLE MN-SIBLEY MN-
748 PM CDT SUN AUG 31 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
SIBLEY...NORTHEASTERN RENVILLE...SOUTHEASTERN MEEKER AND WESTERN
MCLEOD COUNTIES UNTIL 800 PM CDT...

AT 747 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HUTCHINSON...
AND MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
HUTCHINSON AND BISCAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4489 9465 4507 9427 4464 9427 4462 9487
TIME...MOT...LOC 0048Z 236DEG 27KT 4487 9440

HAIL...1.00IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 6:53 PM CDT, 15 minutes earlier.

Area forecast discussion, Aug 31, 6:53 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
653 PM CDT SUN AUG 31 2014

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 252 PM CDT SUN AUG 31 2014

SVR WX PARAMETERS REMAIN FAVORABLE FOR LARGE HAIL/DAMAGING WINDS
THIS AFTN/EARLY EVENING. THE MAIN PROBLEM IS AFTN CAP /BASED ON
18Z KMPX SOUNDING/ WHICH HAS SUPPRESSED MOST OF THE CONVECTION
ACROSS SOUTHERN MN EARLY THIS AFTN. IN ADDITION...THE MAIN SHRTWV
AND UPPER LEVEL DIFFLUENCE ASSOCIATED WITH THE JET CORE MOVING
ACROSS COLORADO...IS NOT EXPECTED TO MOVE ACROSS NE/IA/MN UNTIL
LATER THIS EVENING. A STRONGER STORM NORTH OF KOMA AS OF 19Z IS A
REFLECTION OF A STRENGTHENING LLJ AHEAD OF THIS JET ENERGY MOVING
OUT OF COLORADO.

SHORT TERM MESOSCALE CONVECTIVE PARAMETERS /HRRR/RUC/ HAVE
DEPICTED THAT THE SHRA/TSRA ACROSS SOUTHERN MN SHOULD BE MOVING
ACROSS EASTERN MN/WESTERN WI BY 00Z...WITH MOST OF THE
STRONGER/SVR ACTIVITY FORMING SOUTH ACROSS IOWA. IN
ADDITION...THESE SAME MESOSCALE CONVECTIVE PARAMETERS HAVE ANOTHER
LINE OF SHRA/TSRA FORMING WEST OF THE TWIN CITIES ARND 2-4Z ALONG
AND AHEAD OF THE APPROACHING SFC FRONT. THIS MAY BE THE MAIN
PLAYER TONIGHT...AS SAID BEFORE...THE AFTN CAP WILL LIKELY HOLD
FOR A FEW MORE HRS...SETTING THE STAGE FOR AN EVENING EVENT.
OTHERWISE...SHRA/TSRA SHOULD CONTINUE TO FORM ALONG AND AHEAD OF
THIS SFC FRONT LATER THIS EVENING AND MOVE EASTWARD DURING THE
OVERNIGHT HRS. BY MORNING...MOST OF THE ACTIVITY SHOULD BE EAST OF
MPX FA...WITH ONLY RESIDUAL SHRA IN WC WI.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 252 PM CDT SUN AUG 31 2014

TUESDAY-WEDNESDAY...THE FIRST COUPLE DAYS OF THE EXTENDED PORTION
WILL BE DOMINATED BY GENERALLY ZONAL FLOW ALOFT WHILE SFC HIGH
PRES OVER THE CENTRAL PLAINS SHIFTS E INTO THE OHIO VALLEY. THIS
WILL SPELL A WEAK PRES PATTERN OVER THE UPR MISS RIVER VALLEY
REGION WITH WEAK SUPPORT ALOFT. HOWEVER...THE RELATIVELY WEAK
INFLUENCE OF HIGH PRESSURE AS IT STAYS S OF THE REGION MEANS THAT
THERE WILL BE FAIRLY INEFFECTIVE CAPPING WITHIN A CONTINUED DEEPLY
MOIST ENVIRONMENT. WEAK BUCKLES IN THE ZONAL FLOW CAN EASILY SPARK
ISOLD SHOWERS AND POSSIBLY EVEN A HANDFUL OF TSTMS ACRS THE REGION
DURING THIS PERIOD SO SPOTTY SLGT CHC POPS ARE MAINTAINED IN THE
FCST. MUCH OF THE FCST AREA WILL REMAIN DRY...BUT ANY LOCATIONS
THAT DO SEE SOME PRECIP WILL NOT RECEIVE MUCH IN THE WAY OF QPF.
OTHERWISE...TEMPS AND DEWPOINTS WILL GO ON A SLIGHT INCREASING
TREND AS WINDS SHIFT FROM WLY TO SLY ON THE BACKSIDE OF THE
DEPARTING HIGH PRES AREA.

WEDNESDAY NIGHT-THURSDAY NIGHT...A LARGE LONGWAVE TROUGH DROPPING
OUT OF THE GULF OF ALASKA MON WILL MOVE ONSHORE THE PAC NW
REGION TUE EVE AND SLOWLY MAKE ITS WAY INTO THE CENTRAL CONUS
DURING THE MIDDLE PORTION OF THE WEEK. THIS TROUGH WILL PICK UP A
DEVELOPING LOW PRES CENTER OVER MT...SHIFTING IT INTO THE DAKOTAS
AND EVENTUALLY NRN MN BY MIDDAY THU. THE COMBINATION OF THE
DIGGING TROUGH AND THIS LOW PRES CENTER DEEPENING OVER THE ERN
DAKOTAS AND MN WILL CREATE ADDITIONAL POTENTIAL FOR SCATTERED
SHOWERS AND THUNDERSTORMS FOR MUCH OF THE AREA LATE WED THRU THU
NIGHT. THE FRONT LOOKS TO STALL OUT OVER CENTRAL MN THU...SO THIS
MAY ALTER THE DURATION OF HAVING POPS IN THE FCST OVER THE NEXT
FEW DAYS WORTH OF MODEL RUNS.

FRIDAY-SUNDAY...THOUGH THE SFC REFLECTION OF THE LOW PRES SYSTEM
LOOKS TO BE E OF THE WFO MPX CWFA BY DAYBREAK FRI MRNG...THE
ASSOCIATED TROUGH AXIS ALOFT WILL BE DRAGGING ITS WAY THROUGH THE
REGION DURG THE DAY ON FRI. THIS MAY LEAD TO SOME SHOWERS WITH THE
RELATIVE CORE OF THE SYSTEM STILL PASSING THRU. BEHIND THESE
DISTURBANCES AT THE SFC AND ALOFT...MORE PRONOUNCED NW FLOW ALOFT
WILL DOMINATE THRU THE WEEKEND WHILE HIGH PRES SLOWLY SHIFTS SE.
THIS COMBINATION WILL ALLOW FOR A DRYING OUT PERIOD FOR NEXT
WEEKEND ALONG WITH COOLER AND LESS HUMID CONDITIONS. HIGHS WILL
DROP BACK TO THE UPR 60S AND LWR 70S BY NEXT WEEKEND WITH LOWS
FALLING INTO THE UPR 40S AND LWR 50S.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 653 PM CDT SUN AUG 31 2014

LINE OF STORMS FROM CENTRAL INTO SW MN ALONG FRONT WHICH IS MOVING
EASTWARD. MORE STORMS HAVE DEVELOPED IN SOUTH CENTRAL MN INTO
NORTHERN IOWA AND EVEN A FEW IN WESTERN WISC. WILL HAVE STORMS IN
TAFS FOR SEVERAL HOURS...WITH KEAU BEING THE LAST SITE FOR THE
STORMS TO END. ONLY KAXN AND WEST CENTRAL MN SHOULD ESCAPE STORMS.
AFTER STORMS...MVFR CEILINGS AND SOME FOG ARE POSSIBLE INTO MONDAY
DAYBREAK. QUIET ON MONDAY.

KMSP...
STORMS THE DEVELOPED IN WESTERN WISC SUGGEST AN HOUR OR TWO OF
SUBSIDENCE BEFORE NEXT THREAT OF STORMS ARRIVES. HAVE STORM THREAT
BEGINNING AROUND 02Z. FAIRLY CONFIDENT OF MVFR CEILINGS LATE
TONIGHT IN WAKE OF PRECIP AND WINDS RELATIVELY LIGHT.

/OUTLOOK FOR KMSP/

MON...VFR BY AFTERNOON WINDS WNW 5-10 KTS.
TUE...VFR. WINDS WSW 5-10 KTS.
WED...VFR. CHC MVFR/TSRA LATE. WINDS S 5-10 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...JLT
LONG TERM...JPC
AVIATION...TDK
Hazardous weather outlook, Aug 31, 3:01 PM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
301 PM CDT SUN AUG 31 2014

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
012015-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
301 PM CDT SUN AUG 31 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL LIKELY DEVELOP ACROSS PORTIONS OF
SOUTHERN MINNESOTA DURING THE LATE AFTERNOON. THESE STORMS MAY
POSE A RISK OF SEVERE WEATHER. THE PRIMARY SEVERE WEATHER THREAT
IS EXPECTED TO BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. A
FEW TORNADOES COULD ALSO OCCUR... MAINLY SOUTH OF INTERSTATE 90.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE ARE SEVERAL CHANCES FOR THUNDERSTORMS FROM MONDAY THROUGH
FRIDAY... BUT SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER TODAY.
AREAS SOUTH AND WEST OF A LINE FROM WILLMAR TO MANKATO...MAY NEED
SPOTTER ACTIVATION BY 6 PM. SPOTTER ACTIVATION FOR OTHER AREAS OF
SOUTHERN MINNESOTA IS NOT EXPECTED UNTIL AFTER 6 PM.

In the hours before

Special weather statement, Aug 31, 4:52 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
452 PM CDT SUN AUG 31 2014

MNZ042-043-048-049-057-312230-
KANDIYOHI-MORRISON-POPE-STEARNS-TODD-
452 PM CDT SUN AUG 31 2014

AT 450 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTH OF STAPLES
TO 5 MILES NORTH OF SAUK CENTRE TO 8 MILES NORTH OF NORWAY LAKE.
THESE STORMS WERE MOVING EAST AT 30 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  SAUK CENTRE.
  BROOTEN.
  LONG PRAIRIE.
  PHILBROOK.
  MOTLEY.
  GEORGEVILLE.
  PLEASANT BEACH.
  SWANVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4635 9462 4631 9455 4633 9446 4633 9440
      4629 9433 4627 9433 4623 9438 4617 9436
      4616 9429 4578 9446 4535 9469 4535 9519
      4590 9501 4636 9477
TIME...MOT...LOC 2152Z 269DEG 26KT 4620 9473 4581 9492
          4544 9508
Special weather statement, Aug 31, 5:35 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
535 PM CDT SUN AUG 31 2014

MNZ042-043-049>051-057-058-312315-
BENTON-KANDIYOHI-MEEKER-MORRISON-SHERBURNE-STEARNS-TODD-
535 PM CDT SUN AUG 31 2014

...THUNDERSTORMS MOVING THROUGH BENTON...KANDIYOHI...MEEKER...
MORRISON...SHERBURNE...STEARNS AND TODD COUNTIES THROUGH 615 PM
CDT...

AT 532 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF LITTLE
FALLS TO 11 MILES NORTH OF PAYNESVILLE TO 5 MILES SOUTHEAST OF
WILLMAR. THESE STORMS WERE MOVING EAST AT 35 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  KANDIYOHI.
  PAYNESVILLE AIRPORT.
  THORPE.
  LITTLE FALLS AIRPORT.
  ROYALTON.
  COLLEGEVILLE.
  ALBANY.
  LITCHFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4627 9434 4623 9438 4616 9436 4617 9395
      4615 9389 4550 9415 4490 9455 4491 9522
      4550 9492 4631 9456
TIME...MOT...LOC 2234Z 272DEG 29KT 4596 9453 4553 9473
          4507 9495
Special weather statement, Aug 31, 6:22 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
622 PM CDT SUN AUG 31 2014

MNZ043-044-049>051-057>059-065-066-010000-
BENTON-KANDIYOHI-MCLEOD-MEEKER-MILLE
LACS-MORRISON-RENVILLE-SHERBURNE-STEARNS-WRIGHT-
622 PM CDT SUN AUG 31 2014

...THUNDERSTORMS MOVING THROUGH BENTON...KANDIYOHI...MCLEOD...
MEEKER...MILLE LACS...MORRISON...RENVILLE...SHERBURNE...STEARNS AND
WESTERN WRIGHT COUNTIES THROUGH 700 PM CDT...

AT 619 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES EAST OF LITTLE
FALLS TO 12 MILES NORTH OF SAUK RAPIDS TO 11 MILES WEST OF ST CLOUD
TO 8 MILES EAST OF LAKE KORONIS REGIONAL PARK TO 10 MILES NORTHEAST
OF OLIVIA. THESE STORMS WERE MOVING EAST AT 35 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  ST STEPHEN.
  ST NICHOLAS.
  LASTRUP.
  LUXEMBURG.
  ST AUGUSTA.
  ST CLOUD AIRPORT.
  WATKINS.
  LITCHFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4624 9353 4557 9378 4532 9402 4489 9424
      4489 9486 4539 9470 4579 9439 4615 9423
      4617 9413 4616 9383 4624 9382
TIME...MOT...LOC 2321Z 269DEG 30KT 4601 9415 4576 9423
          4551 9436 4531 9454 4484 9479

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 7:18 PM CDTSpecial Weather StatementMPXIsanti, Kanabec, Mille Lacs, Sherburne, Wright57 min
Aug 31, 7:27 PM CDTSevere Thunderstorm WarningMPXMeeker, Wright48 min
Aug 31, 8:13 PM CDTSpecial Weather StatementMPXCarver, McLeod, Sibley, Wright47 min
Aug 31, 8:27 PM CDTSpecial Weather StatementMPXFreeborn63 min
Sep 1, 3:15 PM CDTSpecial Weather StatementMPXMartin60 min
Sep 1, 5:00 PM CDTSpecial Weather StatementMPXDouglas45 min
Sep 1, 5:43 PM CDTSpecial Weather StatementMPXDouglas47 min
Sep 1, 5:49 PM CDTSevere Thunderstorm WarningMPXDouglas, Pope, Todd41 min
Sep 1, 6:13 PM CDTSpecial Weather StatementMPXSwift47 min
Sep 1, 6:43 PM CDTSpecial Weather StatementMPXStearns47 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.